Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Very heavy period after clomid

Posted by on Jan. 31, 2013 at 11:16 AM
  • 1 Replies

Last month i tried clomid for the 1st time.  This month my period came and its crazy.  lots of cramps, clots and some mad back pains.  Is this what i am to expect.  i think thats it for me. 

Every month i get all the systoms like i am pregnant and then the disappointment shows its ugly head (period) steupsssss :(. 

Is this what its going to be like until i get a BFP.

Depresses

kissMorro

by on Jan. 31, 2013 at 11:16 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
mama2gg
by on Jan. 31, 2013 at 11:18 AM
Yup that's pretty normal af Clomid ttc is hard take breaks if you need to...I ttc 4 years sometimes u just need a break
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)